# SDR 97ZZZX257

- Difficulty date: October 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N705AL
- Make and model: Skrsky S76
- Aircraft serial: 760267
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 7615009100049A
- Condition: Debonded
- Location: M/R
- Part time: 9,749 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 500 HOUR INSPECTION FOUND UPPER SURFACE SKIN DEBONDED APPROXIMATELY 5 INCHES BY 6.50 INCHES AT RIGHT STA 53.  SKIN CRACKED AT FORWARD EDGE OF TRIM TAB.
